Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of Curry's normal form theorem


Authors: Roger Hindley and Bruce Lercher
Journal: Proc. Amer. Math. Soc. 24 (1970), 808-810
MSC: Primary 02.85
DOI: https://doi.org/10.1090/S0002-9939-1970-0255405-X
MathSciNet review: 0255405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. B. Curry and R. Feys, Combinatory logic. Vol. 1, North-Holland, Amsterdam, 1958. MR 20 #817. MR 0094298 (20:817)
  • [2] H. B. Curry, Combinatory logic. Vol. 2, with the collaboration of R. Hindley and J. P. Seldin (in preparation).
  • [3] R. Hindley, Axioms for strong reduction in combinatory logic, J. Symbolic Logic 32 (1967), 224-236. MR 35 #5320. MR 0214470 (35:5320)
  • [4] B. Lercher, The decidability of Hindley's axioms for strong reduction, J. Symbolic Logic 32 (1967), 237-239. MR 35 #5321. MR 0214471 (35:5321)
  • [5] J. B. Rosser, A mathematical logic without variables, Ann. of Math. (2) 36 (1935), 127-150. MR 1503213

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.85

Retrieve articles in all journals with MSC: 02.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255405-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society